Header menu link for other important links
Generalization of the pairwise stochastic precedence order to the sequence of random variables
M. Finkelstein,
Published in Cambridge University Press
Volume: 35
Issue: 3
Pages: 699 - 707
We discuss a new stochastic ordering for the sequence of independent random variables. It generalizes the stochastic precedence (SP) order that is defined for two random variables to the case n > 2. All conventional stochastic orders are transitive, whereas the SP order is not. Therefore, a new approach to compare the sequence of random variables had to be developed that resulted in the notion of the sequential precedence order. A sufficient condition for this order is derived and some examples are considered. Copyright © Cambridge University Press 2020.
About the journal
JournalData powered by TypesetProbability in the Engineering and Informational Sciences
PublisherData powered by TypesetCambridge University Press
Open AccessNo